# SDR SWIA202266439

- Difficulty date: August 30, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 40,735 hours, 36,522 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED  RIGHT WING WINGLET TRAILING EDGE RIB P/N 600-10381-20 LOCATED AT WS404.08 IN REFERENCE TO SRM 57-31-14.   (FILED CLOSED)   INSTALLED SERVICEABLE R/H WINGLET TRAILING EDGE RIB P/N 600-10381-20 LOCATED AT WS404.08 (ITEM #8 FIG1 SHEET 1 CRJ200 SRM 57-31-14) IN REFERENCE WITH CRJ 200 SRM CH 57-31-14. ALL WORK PERFORMED BY MRT MHIRJ TEAM.
